# SDR 96ZZZX2573

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N808CC
- Make and model: Hwksly BH125400A
- Aircraft serial: NA779
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: AH52206
- Condition: Broken
- Location: Rt Mlg
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT MLG OUTBOARD WHEEL BROKEN ON BRAKE SIDE OF ASSY.  APPROXIMATELY 8 INCHES OF THE RIM HAD BROKEN OFF DURING LANDING.  THIS CONDITION WAS FOUND DURING A POST-FLIGHT INSPECTION.  LANDING WAS UNEVENTFUL AND NO DAMAGE OCCURRED IN THE AREA OF WING.
